Glyxambi
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 1378
  • Home
  • Print this page
  • Email this page
ORIGINAL ARTICLE
Year : 1995  |  Volume : 43  |  Issue : 1  |  Page : 23-26

Ocular toxicity of tamoxifen


L.V. Prasad Eye Institute, Hyderabad, India

Correspondence Address:
G Chandra Sekhar
L.V. Prasad Eye Institute, Road No. 2, Banjara Hills, Hyderabad 500 034
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 8522365

Rights and PermissionsRights and Permissions

Tamoxifen is an antioestrogen drug used widely in the management of oestrogen-dependant metastatic breast carcinoma. A number of ocular complications have been described secondary to tamoxifen therapy. We report two patients, one of whom had superior ophthalmic vein thrombosis and the other who had painful proptosis and acute angle-closure glaucoma with choroidal detachment secondary to tamoxifen therapy, both of which have not been reported earlier. In both patients the signs and symptoms resolved rapidly after the discontinuation of tamoxifen therapy. Awareness of the ocular toxicity of tamoxifen is essential as prompt withdrawal can result in resolution of most of the complications.


[FULL TEXT] [PDF Not available]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed5729    
    Printed188    
    Emailed5    
    PDF Downloaded4    
    Comments [Add]    
    Cited by others 7    

Recommend this journal